# SDR USAABB01084

- Difficulty date: August 18, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Condition: Faulty
- Location: E/E Bay
- Part time: 56,840 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1854 - AFTER TAKEOFF FROM PHL, CREW NOTED A SPLIT BETWEEN THE CAPTAINS AND FIRST OFFICERS ALTITUDE AND AIRSPEED, AND THE E/M'S 'RUDDER RATION' AND 'AILERON LOCKOUT.'  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 AIR DATA COMPUTER.  (M)
